# SDR COEA2015102103804

- Difficulty date: October 21, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201214
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT FUSELAGE SKIN FWD OF FRAME 8 ABOVE STRINGER 14 HAD DENT OUT OF LIMITS.  REPAIR IAW SRM 530000-300-809-A01.
